Fagnano Orbits of Polygonal Dual Billiards

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


Given a convex n-gon P, a Fagnano periodic orbit of the respective dual billiard map is an n-gon Q whose sides are bisected by the vertices of P. For which polygons P does the ratio Area Q/Area P have the minimal value? The answer is shown to be: for affine-regular polygons.

Original languageEnglish (US)
Pages (from-to)279-286
Number of pages8
JournalGeometriae Dedicata
Issue number3
StatePublished - 1999

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'Fagnano Orbits of Polygonal Dual Billiards'. Together they form a unique fingerprint.

Cite this